A 27-year-old female asked:
have the mirena (levonorgestrel) since my baby's birth. i get a light to bright red discharge, but so little. it's very irregular. still breastfeeding. should i worry?
2 doctor answers • 2 doctors weighed in
Pediatrics 36 years experience
Seems OK: I'm not sure how long you've had the Mirena, (levonorgestrel) but a light spotting us a normal finding after the initial placement. Breastfeeding has little at all to do with the spotting. If this has persisted for more than a couple if months, you may want to check in with your OB on good placement and comparability. I don't see a problem to worry about here.
Pediatrics 50 years experience
Consult G.Y.N. docto: This little bleeding may be due to position oIUD Marina. It needs to be checked. Consult your doctor who can decide the cause of vaginal bleeding may reset IUD .
Last updated Mar 5, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.